Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 13, 2012Clayton County, Coweta County, Fayette County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 13, 2012, 5:15 PM EDT for Clayton County, Coweta County, Fayette County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2012, 5:15 PM EDT (21:15 UTC)
Expired
Jul 13, 2012, 6:00 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA

Counties Clayton County, GA, Coweta County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 13 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 895 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
895 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WWUS82 KFFC 132115
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI JUL 13 2012

GAZ053>055-057-132200-
515 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR BRIEF HEAVY RAIN AND 40 MPH 
WINDS IN COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 600 PM 
EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR 
FLIPPEN TO NEAR TURIN...AND MOVING NORTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO 
GROUND LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY 
MOVE ACROSS PARTS OF COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES 
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS 
INCLUDE ATLANTA MOTOR SPEEDWAY...FLIPPEN...HAMPTON...LOVEJOY...JW 
SMITH RESERVOIR...INMAN... WOOLSEY...STARRS MILL...SENOIA... 
BONANZA... TURIN...EAGLES LANDING...IRONDALE...SHARPSBURG AND 
IRONDALE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3342 8416 3334 8444 3324 8467 3340 8486
      3351 8458 3362 8424
TIME...MOT...LOC 2113Z 144DEG 10KT 3347 8424 3339 8447
          3329 8468

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:00 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 13, 3:00 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUL 13 2012

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
AMPLE MOISTURE REMAINS IN PLACE OVER THE REGION FOR WIDESPREAD
CONVECTION THE REMAINDER OF THE AFTERNOON INTO THE EVENING. AN
ESSENTIALLY MOIST ADIABATIC 12Z SOUNDING INDICATES A LOW RISK FOR
SEVERE STORMS...BUT A CONTINUING MODERATE TO HIGH RISK FOR LOCALLY
HEAVY RAINFALL. HEAVIEST AMOUNTS SHOULD REMAIN WIDELY SCATTERED AND
RANDOM ENOUGH TO PRECLUDE ANY KIND OF FLOOD WATCH THROUGH TONIGHT. I
AM CARRYING LIKELY POPS INTO THE EARLY EVENING AREA WIDE AND TAPERING
THEM TO BELOW SLIGHT CHANCE BY THE EARLY MORNING HOURS.

MEDIUM RANGE MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING INTO THE
REGION THROUGH THE PERIOD. AT THE LOWER LEVELS...THE WESTERN
ATLANTIC RIDGE BUILDS WESTWARD PUSHING THE BETTER MOISTURE THAT HAS
LINGERED ACROSS THE STATE FOR THE PAST SEVERAL DAYS NORTH AND WEST
OF THE FORECAST AREA. IN THE UPPER LEVELS THE WESTERN ATLANTIC RIDGE
AND THE CENTRAL U.S. RIDGE BUILD WEST AND EAST RESPECTIVELY...
BRIDGING ACROSS THE STATE THROUGH THE WEEKEND. MET AND MAV MOS
GUIDANCE SHUTS PRECIPITATION DOWN TO SLIGHT CHANCE OR LESS BY
SATURDAY INTO SUNDAY...BUT THE RIDGE DOES NOT SEEM QUITE STRONG
ENOUGH TO SHUT DIURNAL CONVECTION OFF COMPLETELY...ESPECIALLY
CONSIDERING THE RELATIVELY MOIST SOIL MOISTURES WE WILL HAVE IN
PLACE DUE TO THE RECENT RAINFALL. THIS MOISTURE COMBINED WITH STRONG
SURFACE HEATING SHOULD GENERATE SCATTERED CONVECTION EACH
AFTERNOON...LINGERING INTO THE EARLY EVENINGS. INSTABILITY WILL NOT
BE SPECTACULAR...BUT ISOLATED SEVERE STORMS CANNOT BE RULED OUT
COMPLETELY LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING.

20

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO CHANGES PLANNED OTHER THAN MOS POPS SEEM LOW FOR SUNDAY EVEN WITH
THE RIDGE BUILDING. WILL RUN WITH 30 PERCENT ACROSS THE BOARD FOR
AFTERNOON SHOWERS AND THUNDERSTORMS. BDL

MODELS AGREE ON UPPER RIDGE BUILDING WEST FROM THE ATLANTIC. RIDGING
CONTINUES INTO THE FIRST OF THE WEEK BUT RIDGE FLATTENS OUT SOME MID
WEEK AS A TROUGH DEEPENS ACROSS SOUTHERN CANADA. VARYING AMOUNTS OF
MOISTURE REMAIN UNDER THE RIDGE BUT NO ORGANIZED DYNAMICS...SO A
MAINLY DIURNAL PATTERN OF CHANCE OR SLIGHT CHANCE POPS EACH DAY
STILL SEEMS REASONABLE. MAX TEMPERATURES MOSTLY IN THE 90S THROUGH
THE PERIOD. 41

&&

.AVIATION...
18Z UPDATE...
MOST OF THE FORECAST AREA HAS FINALLY IMPROVED TO VFR CONDITIONS
OUTSIDE OF SCATTERED CONVECTION AND VFR CONDITIONS ARE EXPECTED
THROUGH 06Z. WIDESPREAD IFR CONDITIONS...MAINLY CEILINGS...ARE
EXPECTED TO DEVELOP BETWEEN 06Z AND 14Z...IMPROVING TO VFR ONCE
AGAIN BY 17Z. SCATTERED CONVECTION CURRENTLY DEVELOPING WILL
BECOME WIDESPREAD BY 22Z BEFORE DIMINISHING BETWEEN 02Z AND 06Z.
WINDS WILL REMAIN EAST TO SOUTHEAST THROUGH THE PERIOD. WINDS
SPEEDS BETWEEN 4-8KT WILL DECREASE TO 5KT OR LESS BY 04Z.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH ALL ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  89  70  93 /  60  30  20  30
ATLANTA         72  88  72  91 /  60  30  20  30
BLAIRSVILLE     66  87  65  87 /  70  40  20  30
CARTERSVILLE    69  90  68  92 /  60  40  20  30
COLUMBUS        73  91  73  93 /  60  30  20  30
GAINESVILLE     70  88  71  90 /  60  30  20  30
MACON           72  91  72  93 /  60  30  20  30
ROME            69  90  68  93 /  60  40  20  30
PEACHTREE CITY  69  89  67  91 /  60  30  20  30
VIDALIA         75  92  75  93 /  60  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....BDL
AVIATION...20
Hazardous weather outlook, Jul 13, 8:30 AM EDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 AM EDT FRI JUL 13 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
830 AM EDT FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH HEAVY RAIN AND LOCAL
FLOODING ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.

.SYNOPSIS...
A SURFACE BOUNDARY WILL REMAIN ACROSS NORTH GEORGIA TODAY BUT
WEAKEN THROUGH TONIGHT. A VERY MOIST AND UNSTABLE AIR MASS WILL
PERSIST ACROSS THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LOCAL FLOODING...
DAMAGING WINDS...FREQUENT LIGHTNING AND SMALL HAIL. THE MOST FAVORED
TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH
TONIGHT.

.DISCUSSION...
THE SURFACE BOUNDARY COMBINED WITH DAYTIME HEATING...MODERATE
INSTABILITY AND ABUNDANT...DEEP...MOISTURE WILL PRODUCE SCATTERED
TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH
CAPES INCREASING TO 1000 TO 2500...ISOLATED SEVERE STORMS ARE
POSSIBLE. DUE TO THE HIGH MOISTURE CONTENT OF THE AIR MASS...HEAVY
RAIN AND LOCAL FLOODING ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...AND ALSO THERE
REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE
REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 13, 3:30 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI JUL 13 2012

GAZ021-132015-
330 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CHEROKEE COUNTY
UNTIL 415 PM EDT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER SOUTHWEST
CHEROKEE COUNTY FROM NEAR LITTLE RIVER LANDING TO KELLOGG CREEK...
AND MOVING NORTH AT 5 TO 10 MPH.

RAINFALL AMOUNTS BETWEEN 2 TO 4 INCHES OR MORE HAVE ALREADY FALLEN
OVER THIS AREA IN THE PAST 3 HOURS... AND AN ADDITIONAL 1 TO 2
INCHES ARE POSSIBLE AS THESE STORMS DRIFT NORTH. SOME AREAS THAT MAY
BE EFFECTED BY THE HEAVY RAIN INCLUDE KELLOGG CREEK...HOBGOOD
PARK... LITTLE RIVER LANDING...BRIDGEMILL...OAK GROVE... SUTALLEE...
WALESKA... LAKE ARROWHEAD AND SALACOA VALLEY. DRIVERS SHOULD USE
CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS LIKELY.

&&

LAT...LON 3438 8458 3438 8445 3439 8443 3438 8440
      3408 8449 3408 8466 3435 8466 3435 8464
      3436 8466 3439 8466 3441 8465 3441 8459
TIME...MOT...LOC 1925Z 199DEG 6KT 3419 8459
Special weather statement, Jul 13, 4:07 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT FRI JUL 13 2012

GAZ021-132030-
407 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO 40
MPH IN CHEROKEE COUNTY UNTIL 430 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
STRONG THUNDERSTORM OVER CANTON...AND MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH... AND BRIEF HEAVY RAIN AS IT MOVES
ACROSS CENTRAL CHEROKEE COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE UNION HILL...HICKORY FLAT... AND
BUFFINGTON. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. BRIEF PONDING OF WATER ON LOW LYING FLOOD PRONE
ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3438 8442 3437 8440 3438 8426 3431 8426
      3411 8440 3418 8458 3438 8451 3438 8445
      3439 8444 3439 8443
TIME...MOT...LOC 2001Z 206DEG 11KT 3424 8446
Special weather statement, Jul 13, 4:21 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT FRI JUL 13 2012

GAZ083-084-096-097-109-132045-
421 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES UNTIL 445 PM EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR
NICKLESVILLE TO NEAR ALLENTOWN...AND MOVING NORTHWEST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PARTS OF
TWIGGS...LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES THROUGH
445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHAPPELLS MILL...MONTROSE...GOLDSBORO...REBIE... NICKLESVILLE...
CARY...ALLENTOWN ...DANVILLE...IRWINTON...MCINTYRE...IVEY...
GORDON...DISTRICT PATH...RIPLEY AND TARVERSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3255 8354 3263 8354 3266 8357 3266 8358
      3268 8361 3274 8360 3274 8357 3282 8349
      3285 8351 3294 8333 3271 8297 3258 8306
      3243 8313
TIME...MOT...LOC 2020Z 125DEG 17KT 3270 8314 3265 8318
          3257 8321
Special weather statement, Jul 13, 4:27 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT FRI JUL 13 2012

GAZ034-047-132100-
427 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON AND
GWINNETT COUNTIES UNTIL 500 PM EDT...

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YOUTH...AND MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS PARTS OF WALTON AND GWINNETT COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE YOUTH...WALNUT
GROVE...BETWEEN...LOGANVILLE...ROSEBUD...WINDSOR...BOLD
SPRINGS...SNELLVILLE...GRAYSON...HARBIN...LAWRENCEVILLE AND DACULA.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3403 8386 3400 8387 3399 8384 3394 8380
      3376 8372 3372 8387 3378 8398 3393 8411
      3406 8400
TIME...MOT...LOC 2027Z 158DEG 14KT 3382 8385
Special weather statement, Jul 13, 4:54 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT FRI JUL 13 2012

GAZ021-022-033-132115-
454 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CHEROKEE...FORSYTH
AND FULTON COUNTIES UNTIL 515 PM EDT...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM NEAR ALPHARETTA TO NEAR MILTON AND DREW...
AND MOVING NORTHWEST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH AS IT MOVES
ACROSS PARTS OF CHEROKEE...FORSYTH AND FULTON COUNTIES THROUGH 515
PM EDT.

DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. BRIEF PONDING OF WATER ON ROADWAYS IS LIKELY. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNTAIN PARK...
MILTON... ROSWELL... ALPHARETTA... BROOKWOOD...DREW...BIRMINGHAM...
DUCKTOWN... HOLBROOK...FREE HOME...UNION HILL...HICKORY
FLAT...BUFFINGTON...CANTON AND BALL GROUND.

&&

LAT...LON 3434 8426 3433 8423 3409 8414 3400 8435
      3429 8459 3438 8447 3438 8426
TIME...MOT...LOC 2051Z 149DEG 16KT 3415 8428
Special weather statement, Jul 13, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI JUL 13 2012

GAZ053>055-057-132200-
515 PM EDT FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR BRIEF HEAVY RAIN AND 40 MPH
WINDS IN COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 600 PM
EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
FLIPPEN TO NEAR TURIN...AND MOVING NORTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS PARTS OF COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ATLANTA MOTOR SPEEDWAY...FLIPPEN...HAMPTON...LOVEJOY...JW
SMITH RESERVOIR...INMAN... WOOLSEY...STARRS MILL...SENOIA...
BONANZA... TURIN...EAGLES LANDING...IRONDALE...SHARPSBURG AND
IRONDALE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3342 8416 3334 8444 3324 8467 3340 8486
      3351 8458 3362 8424
TIME...MOT...LOC 2113Z 144DEG 10KT 3347 8424 3339 8447
          3329 8468

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:47 PM EDTSpecial Weather StatementFFCRockdale28 min
Jul 12, 9:12 PM EDTSpecial Weather StatementFFCGwinnett, Rockdale33 min
Jul 12, 9:31 PM EDTSpecial Weather StatementFFCButts, Monroe, Newton29 min
Jul 12, 9:44 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett31 min
Jul 12, 10:04 PM EDTSpecial Weather StatementFFCButts26 min
Jul 12, 10:35 PM EDTSpecial Weather StatementFFCButts55 min
Jul 13, 4:12 AM EDTSpecial Weather StatementFFCMadison33 min
Jul 13, 5:04 AM EDTSpecial Weather StatementFFCOglethorpe56 min
Jul 13, 2:27 PM EDTSpecial Weather StatementFFCBartow, Cherokee48 min
Jul 13, 2:55 PM EDTSpecial Weather StatementFFCOglethorpe35 min
Jul 13, 3:13 PM EDTSpecial Weather StatementFFCDodge, Laurens, Treutlen32 min
Jul 13, 3:30 PM EDTSpecial Weather StatementFFCCherokee45 min
Jul 13, 4:07 PM EDTSpecial Weather StatementFFCCherokee23 min
Jul 13, 4:21 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson24 min
Jul 13, 4:27 PM EDTSpecial Weather StatementFFCGwinnett, Walton33 min
Jul 13, 4:54 PM EDTSpecial Weather StatementFFCCherokee21 min
Jul 13, 5:28 PM EDTSpecial Weather StatementFFCCherokee47 min
Jul 13, 5:35 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes25 min
Jul 13, 5:41 PM EDTSpecial Weather StatementFFCClayton, Fulton34 min
Jul 13, 5:48 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 13, 6:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 13, 6:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 13, 6:21 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 13, 6:31 PM EDTSpecial Weather StatementFFCGreene, Jasper, Morgan, Oconee29 min
Jul 13, 6:39 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas22 min
Jul 13, 6:50 PM EDTSpecial Weather StatementFFCPaulding25 min
Jul 13, 6:53 PM EDTSevere Thunderstorm WarningFFCJasper25 min
Jul 13, 7:13 PM EDTSpecial Weather StatementFFCButts32 min
Jul 13, 7:21 PM EDTSpecial Weather StatementFFCPaulding24 min
Jul 13, 7:24 PM EDTSpecial Weather StatementFFCLamar36 min
Jul 13, 7:35 PM EDTSpecial Weather StatementFFCHenry25 min
Jul 13, 7:49 PM EDTSpecial Weather StatementFFCButts26 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.